MathSciNet Relay Station
MathSciNet bibliographic data
MR158569 (28 #1792) 65.75
Šahov, Ju. N. On the calculation of the eigenvalues of a higher-dimensional symmetric kernel by means of number-theoretic grids. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 3 1963 988–997.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement